Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 30, Issue 1, 1994
Metadata
 

On Non-real Eigenvalues of Schrödinger Operators in a Weighted Hilbert Space
Masaharu Arai and Osanobu Yamada
pp. 1–14
Abstract | Full-Text PDF (739 KB) | Metadata

Quantized Enveloping Algebras Associated with Simple Lie Superalgebras and Their Universal R-matrices
Hiroyuki Yamane
pp. 15–87
Abstract | Full-Text PDF (4828 KB) | Metadata

Generalised Mean Averaging Interpolation by Discrete Cubic Splines
Manjulata Shrivastava
pp. 89–95
Abstract | Full-Text PDF (499 KB) | Metadata

The Singularities of Type Ak of Holonomic Systems
Nguyen Tien Dai
pp. 97–109
Abstract | Full-Text PDF (544 KB) | Metadata

Quantized Radiation States from the Infinite Dicke Model
Reinhard Honegger and Alfred Rieckers
pp. 111–138
Abstract | Full-Text PDF (2471 KB) | Metadata

Existence of the Greek Letter Elements in the Stable Homotopy Groups of E(n)*-Localized Spheres
Katsumi Shimomura and Masaaki Yokotani
pp. 139–150
Abstract | Full-Text PDF (1164 KB) | Metadata

The E7 Commuting Squares Produce D10 as Principal Graph
David E. Evans and Yasuyuki Kawahigashi
pp. 151–166
Abstract | Full-Text PDF (1374 KB) | Metadata